Advances in Differential Equations

On a class of singular elliptic problems with first order terms

Didier Smets and Alberto Tesei

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We give a complete classification over the range of parameters for existence or nonexistence both of global and of local solutions to a class of semilinear elliptic problems with a first order term and singular coefficients, as well as of solutions to the related Dirichlet problem in bounded domains containing the origin. We also investigate symmetry properties of ground state solutions, proving that symmetry breaking occurs in a suitable range of parameters.

Article information

Adv. Differential Equations, Volume 8, Number 3 (2003), 257-278.

First available in Project Euclid: 19 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35J70: Degenerate elliptic equations
Secondary: 35B05: Oscillation, zeros of solutions, mean value theorems, etc. 35B33: Critical exponents 35J60: Nonlinear elliptic equations


Smets, Didier; Tesei, Alberto. On a class of singular elliptic problems with first order terms. Adv. Differential Equations 8 (2003), no. 3, 257--278.

Export citation